# SDR O2GA2017071986301

- Difficulty date: July 14, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N863UP
- Make and model: Beech B300
- Aircraft serial: FL1063
- Aircraft time: 764 hours, 663 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Part serial: P3225
- Condition: Intermittent
- Location: Lt Engine
- Part time: 764 hours, 663 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE N1 SLOW TO ACCELERATE AND ITT RAPID RISE WITH NO EXCEEDANCE. MAINTENANCE REPLACED THE LEFT ENGINE STARTER GENERATOR. OPS OK NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
